# SDR PLGA990330

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338BE
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- Engine: Ge CT75A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Light
- Condition: Illluminated
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LGA - FLT 6554 - ON APPROACH TO LA, THE LEFT ENGINE CHIP DETECTOR LIGHT ILLUMINATED.  ALL ENGINE PARAMETERS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TWO PIECES OF ACCEPTABLE METAL ON THE CHIP DETECTOR.  THE CHIP DETECTOR WAS CLEANED AND PENALTY RUNS PERFORMED WITH NO RECURRENCE OF THE CHIP LIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
